# SDR DALA2014112006306

- Difficulty date: November 19, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,065 hours, 45,842 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED REPAIR ON FRAME BS 1485 LONGERON 24R.  REPAIR REMOVED IAW SRM 51-30-2, 51-30-3 AND A NEW REPAIR WAS FABRICATED IAW SRM 53-03, FIG 43, THE REPAIR WAS PAINTED IAW SRM 51-10-3 AND INTALLED IAW SRM 51- 30-2, 51-30-5.
